# SDR USAA2014073100004

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 45,617 hours, 16,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EARLY ALERT FLIGHT ATTENDANT REPORTS LIGHTED EXIT SIGNS AT 1L & 4R ARE INCORRECT.  INSTALLED EXIT SIGNS CORRECTLY OVER EXIT DOORS.  ACFT OK FOR SERVICE.
